# SDR BAQA091939

- Difficulty date: January 12, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,255 hours
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Sight Gauge
- Part number: 365A32276002
- Condition: Dirty
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIGHT IS UNREADABLE, NEEDS CLEANING. REPLACED WITH SERVICABLE UNIT.
